RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 530–533 (Mi de4498)  

Short Communications

On the existence in the large of a generalized solution of the system of Vlasov equations in an unbounded domain

M. Ismatov

Tajik State University

Full text: PDF file (444 kB)

Bibliographic databases:
UDC: 517.95
Received: 18.06.1979

Citation: M. Ismatov, “On the existence in the large of a generalized solution of the system of Vlasov equations in an unbounded domain”, Differ. Uravn., 18:3 (1982), 530–533

Citation in format AMSBIB
\Bibitem{Ism82}
\by M.~Ismatov
\paper On the existence in the large of a generalized solution of the system of Vlasov equations in an unbounded domain
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 530--533
\mathnet{http://mi.mathnet.ru/de4498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654251}
\zmath{https://zbmath.org/?q=an:0518.35010}


Linking options:
  • http://mi.mathnet.ru/eng/de4498
  • http://mi.mathnet.ru/eng/de/v18/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019